Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ergodic and mixing properties of equilibrium measures for Markov processes


Author: Enrique D. Andjel
Journal: Trans. Amer. Math. Soc. 318 (1990), 601-614
MSC: Primary 60J25; Secondary 28D05, 60K35
MathSciNet review: 953535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S(t)$ be the semigroup corresponding to a Markov process on a metric space $ X$. Suppose $ S(t)$ commutes with a homeomorphism $ T$ of $ X$. We prove that under certain conditions, an equilibrium measure for the process is ergodic under $ T$. We also show that, under stronger conditions this measure must be mixing under $ T$. Several applications of these results are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J25, 28D05, 60K35

Retrieve articles in all journals with MSC: 60J25, 28D05, 60K35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0953535-5
PII: S 0002-9947(1990)0953535-5
Keywords: Markov process, interacting particle system, ergodic, mixing
Article copyright: © Copyright 1990 American Mathematical Society